# SDR HEEA0015887

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Beacon
- Part number: DK100
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEACON HAS LOW VOLTAGE.  TIME SINCE REPAIR 0:00.
